Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 2004, Issue 3, Pages 271-282
http://dx.doi.org/10.1155/S1048953304308038

On existence of extremal solutions of nonlinear functional integral equations in Banach algebras

Kasubai, Gurukul Colony, Ahmedpur, Maharashtra 413 515, India

Received 23 August 2003; Revised 9 May 2004

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

B. C. Dhage, “On existence of extremal solutions of nonlinear functional integral equations in Banach algebras,” Journal of Applied Mathematics and Stochastic Analysis, vol. 2004, no. 3, pp. 271-282, 2004. https://doi.org/10.1155/S1048953304308038.